# SDR AWXA0000726

- Difficulty date: October 9, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- Aircraft time: 57,137 hours, 47,448 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6573742
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FUSLAGE SKIN DENTED BEYOND LIMITS ABOVE DOOR L-1 (A=.7, Y=.05, AY=14).  CUT OUT DAMAGED AREA IAW 737 SRM 53-30-5 FIG 3.  REWORKED AREA AND INSTALLED DOUBLER IAW 737 SRM 51-30-1, 51-30-2, AND 53-30-3 FIG 1.
